# SDR USAA20090327BB054

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE SECURED WIRE DISCONNECTS BEHIND THE LIGHT ASSEMBLY.
